# SDR DALA2020121704139

- Difficulty date: December 14, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 3,741 hours, 389 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER DOORS 2R LOW PRESSURE.  CORRECTIVE ACTION: REMOVED AND INSTALLED DAMPER R2 DOOR, PER A330 AMM 52-12.  OPERATIONS CHECK GOOD.
